# SDR YENA201705250406

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 46,139 hours, 16,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON DOOR SILL AT FRAME 66 LT SIDE.   THE DOOR SILL WAS REPAIRED  IAW 53-41-14 -300-01, FIG 001, SHEET 4, PRINCIPLE 6 AND 2.
